I had my Mirena taken out on Aug 2 and immediately started the pill when I got it taken out. Ever since starting the pill, everything has been great. My periods have been on time and they varied from very light to normal for me. I had no question as to when they would start. My last period started on 16 Nov, a day late and nothing to worry about.
Well, on Friday 30 Nov, I started bleeding. I had barely noticeable cramps and low back pain, which I attributed to my workout that morning. It let up by bedtime so I thought it was just ovulation bleeding (even though I know BC pills are supposed to prevent that). Saturday I continued bleeding and it was a little heavier. Yesterday, continued bleeding. Now it seems like I'm having a period from the way I'm bleeding.
My question is WTH? I've never had mid-cycle bleeding, especially on the pill. I've taken it at the same time and haven't missed a dose. I don't know what to think of it. Some stories or advice would be great. I'm just confused right now.
Ugh I had this happen a month or two ago. Got my period on the inactive pills as usual then a week or so later I took an active pill a few hours late, the next morning I woke up with my period heavy as and it lasted 10 freaking days! I only finished it a few days before my next inactive pills started and when they did I bled for 2-3 days really light.
-since hormonal bc dont always prevent ovulation , they also ''work'' by altering the lining of the uterus and can cause ''failed implantation'' if an egg happens to be fertilized.
-you may have gotten a defective pack of pills or ones that werent stored at the proper temperature causing them to be ineffective .
- a cyst could be the cause of the bleeding .......there are 2 many variables , u should checkin w/your dr
If the bleeding continues more than a week, I'll go to the doctor. I just found this unusual.
I know they'll most likely tell me that this can happen and come back in a week if I'm still bleeding. The bleeding is like a normal period and I'm not soaking through any pads. I read that ovulation can cause bleeding or excess estrogen can cause bleeding too.
Quoting MamaAkemi:" If the bleeding continues more than a week, I'll go to the doctor. I just found this unusual. I know ... [snip!] ... soaking through any pads. I read that ovulation can cause bleeding or excess estrogen can cause bleeding too. Thank ladies."
When it happened to me i figured it was "breakthrough bleeding" from what i read.